Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    muff-chaser is offline Associate Member
    Join Date
    Aug 2004
    Posts
    356

    Question side effects question

    hey everybody, i was wondering how many people on this board experience side effects while on steroids ?(i am talking about people who dont overdose and do a correct pct)if so what is the main side e that everyone experiences?thanks for ur help!

  2. #2
    Killa1919 is offline New Member
    Join Date
    Aug 2004
    Location
    USA
    Posts
    37
    i took test E 250mg/wk...it was my first cycle....i noticed some water retention, i got a few bloody noses(i never get bloody noses), a little bit increase irratibility, but nothing too bad

  3. #3
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    My wiener fell off during my last cycle. My voice has also jumped 3 octaves since I began "using."

  4. #4
    TUnit is offline Associate Member
    Join Date
    Mar 2004
    Location
    Houston, TX
    Posts
    396
    I'd say main ones to worry about is the bloat, acne and gyno

  5. #5
    Britguy is offline Banned
    Join Date
    Jun 2003
    Posts
    352
    everyone is different yes, i dont get much acne, but tend to sweat like a mofo, even in winter, got to keep an eye on things like high blood pressure too

  6. #6
    Sledge is offline New Member
    Join Date
    Aug 2004
    Posts
    15
    On my 1st cycle, I only noticed that my testes vaccumed up, but later returned to normal size. That was about it.

  7. #7
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,036
    from tren /prop:
    * deep, scarring acne
    * bloody feces

    there is some speculation that the clomid during PCT is what caused the horrific acne. the bloody poop subsided very quickly when i stopped the tren. i think i was on the tren too long, 10 weeks.

  8. #8
    muff-chaser is offline Associate Member
    Join Date
    Aug 2004
    Posts
    356
    i was thinking about doing a 10 week test e cycle, i am thinking that all im going to have to worry about is bloat, acne, and aggression. is there more that i should worry about? i will be taking nolva and then nolva and clomid as pct

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •